Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 802876, 13 pages
http://dx.doi.org/10.1155/2012/802876
Research Article

Blow-Up Criteria of Smooth Solutions for the Cahn-Hilliard-Boussinesq System with Zero Viscosity in a Bounded Domain

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China

Received 30 November 2011; Accepted 2 February 2012

Academic Editor: D. Anderson

Copyright © 2012 Yong Zhou and Jishan Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Boyer, “Mathematical study of multi-phase flow under shear through order parameter formulation,” Asymptotic Analysis, vol. 20, no. 2, pp. 175–212, 1999. View at Google Scholar · View at Zentralblatt MATH
  2. M. Vishik, “Incompressible flows of an ideal fluid with unbounded vorticity,” Communications in Mathematical Physics, vol. 213, no. 3, pp. 697–731, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Ogawa and Y. Taniuchi, “On blow-up criteria of smooth solutions to the 3-D Euler equations in a bounded domain,” Journal of Differential Equations, vol. 190, no. 1, pp. 39–63, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. P. Bourguignon and H. Brezis, “Remarks on the Euler equation,” Journal of Functional Analysis, vol. 15, pp. 341–363, 1974. View at Google Scholar · View at Zentralblatt MATH
  5. A. B. Ferrari, “On the blow-up of solutions of the 3-D Euler equations in a bounded domain,” Communications in Mathematical Physics, vol. 155, no. 2, pp. 277–294, 1993. View at Publisher · View at Google Scholar
  6. P. Hartman, Ordinary Differential Equations, Birkhäuser, Boston, Mass, USA, 2nd edition, 1982.